Hi My wife has developed a strange type of skin condition on her lower abdomen. she has been to the doctors a few times with it now, who advised it was a fungal infection and prescribed medication. however it never really helped and we are concerned as it may have started on her lower chin. (the original source was on her lower right abdomen near the top of her pant line) .. her mother does have vitaligo, however it looks very different to her condition.
Could upload a picture to help if needed
are you still there?
can you please up load a pic?
you can send me a public link too
like to photobucket
hi yes.. have just taken some photos.. uploading in a minute
has she seen a dermatologist?
no, just a general gp
well, this could be one of several things- it looks shiny and plaquelike
so things on the differential would be localised scleroderma (morphea) or psorasis
if this was fungal, it should be getting better with the fungal medications
but she needs to see a dermatologist- because the treatment of these two are vastly different
it is quite shiney and dry to touch, and as if the skin is thinner in areas that are lighter coloured
I am thinking this is probably psoriasis, but this could also be localised scleroderma
she needs to get a referral for a dermatologist because as I mentioned, both of these conditions need to be cared for by a dermatologist
she has been given daktacort cream to use
thats an antifungal.
it will help neither condition
with an antifunga;
hydrocortisone and miconazole is daktacort
and it will help neither condition I mentioned above
which is why she isn't getting better
Please ask her doctor about localised scleroderma and psoriasis
gp did think it could be fungal apparently.. (wife just telling me)
well, its not getting better, right?
so she needs to see a specialist and I think that this is psoriasis.
did I provide you with excellent service?
ok thanks... im not happy that the doc has called it right.. so yeah i agree with you..
great. keep me posted.
will check in with you in a few weeks
ok.. will see about getting a refferal